MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE
Model Number 1069058
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a simplygo device involving fire.There was no initial report of patient harm or injury.There was no report of medical intervention.Additional information received from a gfe attempt via email states, "the patient had used the portable oxygen concentrator during a 3-hour consultation on (b)(6) 2024.Upon returning home, they plugged in the device to charge.About an hour later, the equipment caught fire.The patient was using the poc plugged into the power outlet when the incident occurred.After vitalaire's visit to the patient, it was clarified that the fire was limited to the consumables (extension/cannula), not the concentrator itself.The possible primary cause was identified as the patient smoking while using the poc." damage reported was described as occurring only in the consumables (extension/cannula).Specifically, there was one end of the extension or cannula that was burned and melted.The device itself was not damaged.The device has not yet been returned to the manufacturer for evaluation; however, has been sent to the manufacturer for analysis.If any additional information is received, a follow-up report will be filled.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging an issue related to a simplygo device involving fire.There was no initial report of patient harm or injury.There was no report of medical intervention.Additional information received from a gfe attempt via email states, "the patient had used the portable oxygen concentrator during a 3-hour consultation on (b)(6), 2024.Upon returning home, they plugged in the device to charge.About an hour later, the equipment caught fire.The patient was using the poc plugged into the power outlet when the incident occurred.After vitalaire's visit to the patient, it was clarified that the fire was limited to the consumables (extension/cannula), not the concentrator itself.The possible primary cause was identified as the patient smoking while using the poc." damage reported was described as occurring only in the consumables (extension/cannula).Specifically, there was one end of the extension or cannula that was burned and melted.The device itself was not damaged.The device was returned to the manufacturer third-party service center.During the evaluation of the device, the third-party service center visually inspected the device it was overserved that the sieves are clogged, check valve cover is cracked, muffler and tubing kit are aged, spine screw holes are cracked, inlet filter has to be replaced due to preventive maintenance and battery is defective, won't charge properly.The device was returned unrepaired as requested by the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
SIMPLYGO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23559860
Report Number2518422-2025-111837
Device Sequence Number21247704
Product Code CAW
UDI-Device Identifier00606959020801
UDI-Public(01)00606959020801
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1069058
Device Catalogue Number1069058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown